MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE SRS MODULAR STEM; SHOULDER JOINT METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS

ZIMMER BIOMET, INC. COMPREHENSIVE SRS MODULAR STEM; SHOULDER JOINT METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Catalog Number 211236
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had a complex revision history of a right reverse total shoulder arthroplasty, including multiple periprosthetic fracture repairs and mrsa infection in the joint.The patient underwent an additional revision due to unknown reasons.Three weeks later, the patient underwent an irrigation and debridement with no reported product exchange.No medical records or additional information has been provided to further detail the event.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Please see the associated reports: 0001825034-2024-00783; 0001825034-2024-00784; 0001825034-2024-00786; 0001825034-2024-00787; 0001825034-2024-00788; 0001825034-2024-00789; 0001825034-2024-00790.D10: concomitant medical products, part number (lot number): 211215 (179160); 211226 (966890); 211229 (739710); 115340 (738490); 118000 (139820); xl-115368 (469610); ti-115323 (620400).E1: full establishment name - (b)(6) hospital.The customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.H6: proposed annex g code - mechanical (g04) - stem.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a healthcare professional, that identified irrigation and debridement due to unknown reasons.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPREHENSIVE SRS MODULAR STEM
Common Device Name
SHOULDER JOINT METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18959678
Report Number0001825034-2024-00785
Device Sequence Number4580147
Product Code KWT
UDI-Device Identifier00880304540484
UDI-Public(01)00880304540484(17)290204(10)829710
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223631
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number211236
Device Lot Number829710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date03/22/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale